| Model Number |
354202 |
| Medical Device Problem Code |
Contamination /Decontamination Problem (2895)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/30/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
Event or Problem Description
As reported by the user facility: it was reported that upon opening the package there was moisture and some black spots or dirt inside the drip chamber.No patient involvement.
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) used sample without packaging was provided for evaluation.A visual evaluation was performed and under magnification the material was found to be embedded in the molding of drip chamber.The sample and all available information were forwarded to supplier.The supplier's investigation noted that the particulate found in drip chamber was embedded in the molding.The foreign material is embedded degraded pvc (material of the soft chamber).Based on the results of the supplier investigation, according to the supplier's control plan, this chamber is visually controlled 3 times per shift and no records of parts with embedded spots were present.Although the supplier's investigation noted that the particulate is degraded plastic that would not affect the functionality of the part and would not have contamination the drip chamber.Review of the discrepancy management system (dsms) database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.